# SDR R61A2020120100829

- Difficulty date: November 26, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N732YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000521
- Aircraft time: 12,701 hours, 8,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 002999
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 34,814 hours, 22,460 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD RT POWER UNIT FAIL.  FAULT CODE 3350000UT1.  R & R FWD RT EMERGENCY LIGHT POWER UNIT, PER AMM 33-50-01.
